EconPapers    
Economics at your fingertips  
 

Symplectification of truncated maps for Hamiltonian systems

Serge Andrianov

Mathematics and Computers in Simulation (MATCOM), 2001, vol. 57, issue 3, 139-145

Abstract: The time–displacement operator for Hamiltonian dynamical systems M(t|t0) is a symplectic transformation — Lie map. Any truncated Lie map (Lie approximant) loses the very important symplectic property.

Keywords: Hamiltonian maps; Lie algebraic methods; Symplectic maps; Exact symplectic conditions; Computer algebra (search for similar items in EconPapers)
Date: 2001
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378475401003330
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:57:y:2001:i:3:p:139-145

Access Statistics for this article

Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens

More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:matcom:v:57:y:2001:i:3:p:139-145